MAUDE Adverse Event Report: MPRI ATTAIN ABILITY; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 419678
Medical Device Problem Codes Intermittent Capture (1080); Capturing Problem (2891); High Capture Threshold (3266)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: c6tr01 crt-p, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that episodes of asystole were observed on the monitor.Upon interrogation, the right ventricular (rv) lead threshold was found to be varying and unstable.It also noted that the left ventricular (lv) lead exhibited intermittent capture.The leads were reprogrammed and no further asystole was reported.The leads remain in use.A revision of both leads is planned for a future date.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had high increasing thresholds.The lead was programmed off and remain in the patient, out of service.A new rv lead was implanted from the right side of the patient.It was further reported that the lv lead had high increasing thresholds.The lv lead was programmed off and was not replaced.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated pacing capture threshold in the left ventricle was high.Analysis of the device memory indicated pacing capture threshold issue in the left ventricle.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7812609
Report Number2649622-2018-13883
Device Sequence Number19131497
Product Code OJX
UDI-Device Identifier00643169601765
UDI-Public00643169601765
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/24/2018
Device Model Number419678
Device Catalogue Number419678
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer08/08/2018
09/06/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date09/05/2018
09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4592-53 LEAD, 4092-58 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR